EXACTECH, INC. EQUINOXE, HUMERAL HEAD TALL, 47MM (BETA); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Model Number |
310-02-47 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Arthropathy (4894)
| Date of Event |
01/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: serial #: (b)(4), category #: a10012 - gps implant kit v2.Serial #: (b)(4), category #: 300-20-02 - equinox square torque define screw drive kit.Serial #: (b)(4), category #: 314-13-33 - equinoxe cage glenoid m, post aug, right.Serial #: (b)(4), category #: 300-10-15 - equinoxe replicator plate 1.5mm o/s.Serial #: (b)(4), category #: 300-30-10 - equinoxe preserve stem 10mm.Serial #: (b)(4), category #: 531-78-20 - shouldr gps hex pins kit.
Event or Problem Description
As reported, post-op x-rays reflected ideal implant positioning on surgery date (b)(6) 2022.Anatomic shoulder replacement reduced pain but upon some subscap and supraspinatus tears, humerus was high riding.The surgeon decided to upsize the humeral stem, change the replicator size and use the shorter 47 humeral head, rather than converting to reverse.Patient was adamant about an anatomic replacement.This is what partially determined the revision to redo the atsa, rather than converting to rtsa.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the shoulder dislocation and subscap tears cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.